Nonlinear eigenvalue problems with monotonically compact operators

Research output: Contribution to journalArticle

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)61-76
Number of pages16
JournalAequationes Mathematicae
Volume13
Issue number1-2
DOIs
StatePublished - Feb 1 1975

Keywords

  • AMS Subject Classifications: Primary 47H15, Secondary 46A40, 35J65

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this